Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Unprotected sex. Had new brand pills, bleeding started. Feeling bloated and sick. What is it?

My husband and I had unprotected sex about a 11 days ago. The next day my period started so I started taking the pill. Today I have noticed I am bleeding again. What could this be? The pill I started is new brand cause this cause the bleeding. I take it the same time every day. I am also feeling bloated and sick and have a mild head ache all day pretty much
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If you had unprotected sex and started taking a different brand of pills which led to midcycle bleeding, there is nothing to worry.
The bleeding you had today could be due to mid cycle hormonal imbalances. If you started on a new pill (details not known) there is a possibility of such a thing happening in some women. It is known as Breakthrough bleeding and will get normalised soon.
Hope this helps
Dr Anjana Rao

Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor